MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DRAPE,FEMORAL ANGIOGRAPHY,2 WND,ST,20/CS

Medline Industries, LP MEDLINE; DRAPE,FEMORAL ANGIOGRAPHY,2 WND,ST,20/CS
Catalog Number DYNJP4104
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "with one motion the first 1/2 of the drape is opened, with some adherence of the plastic drape" and "the adherence causes the previously opened portion to shift/move and change the location of the sterile field".It was reported that "this renders the sterile drape technically unsterile as the portion of the drape that falls below the sterile plane has shifted up due to the adherence".
 
Additional Manufacturer Narrative
The customer reported that the drape was opened according to standard practice, with some adherence of the plastic drape, and the adherence caused the previously opened portion to shift/move and change the location of the sterile field.Medline contacted the customer and requested additional information, reviewed the returned sample, sent the finished device alleged failure investigation form to the contract manufacturer, and performed analysis of complaint data; the sample was inspected and it was sticky and difficult to open, the contract manufacturer review found no abnormalities or defects in their production, and complaint data analysis determined that there is no trend.Based on the results of the investigation, medline was able to confirm the complaint issue.Medline was unable to determine the root cause of the issue with the returned sample, and concluded that no further investigation into the cause and complaint is warranted and that the complaint will be reopened, updated, and investigated as necessary if additional information becomes available.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DRAPE,FEMORAL ANGIOGRAPHY,2 WND,ST,20/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
aaron ginsburg
three lakes drive
northfield, IL 60093--275
MDR Report Key50772520
Report Number1417592-2026-40418
Device Sequence Number13133740
Product Code PUI
UDI-Device Identifier10080196825479
UDI-Public10080196825479
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJP4104
Device Lot Number61425100336
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/16/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown